I am 61 and remained confused/confounded as personal internist with these symptoms. I began to simply loose rapid and momentary strength in one or both legs and fall. Last year I broke an ankle and left arm. Until fx's I was very active, now I walk slowly and use a cane so as to avoid fractures. I also have started having bizarre muscle spasms in one or both hands/fingers, ribcage, feet and or leg. The other symptom is night "drooling." It has become so bad that I now sleep with a protective cover for pillows and change linen daily.
I must also state I hold a MSN/RN degree and am now retired. I did not put much into the unusual symptoms until having to change pillow cases and first thought if these oddly combined sx's might be resultant of a tropical insect bite, etc. I did serve for a year, active duty in Army Nurse Corp during Vietnam War, in the jungles but that was 40 years ago. I have not been outside of the USA for 22 yrs.
My internist is "baffled" but I have not pushed him for a referral yet. My husband and I are wanting to travel with our grandaughters, enjoy time doing things we waited for now and I am frustrated that to fall might create more fractures. I did have a bone density test and it is better than most women my age so that is not why of falls/fx's but I hit hard surfaces the two times bones were fractured. I do have flexeril for spasms prn if they are more than a twinge and this seems to avoid the few times the spasms in my feet lasted for several hours and had me in tears due to longevity.
Being an old RN that once worked trauma and critical care, I have given this thought but combination of symptoms have me and internist baffled. I can live without knowing why but if a dx known and especially tx I would jump for joy so I can play with grandchildren and spouse again.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?